I’m 20 years old and suffer (recently) from chest tightness in the morning due to my anxiety. It really awful. I first described it as heart aches that would literally wake me up and never let me come back to sleep. During the day I am “ok” , evenings much better, but morning HORRIBLE ! I have never been on medication or have gone to a Psychiatrist. My anxiety has been getting worse and I feel like I am in a constant cycle that makes me feel doomed. I can’t help myself and cry every night because I know what awaits in the morning. I am in College but I am considering of taking a break until I alliviate my condition.
Just to narrow a few things down are you a smoker. And since this happens only in the morning it leads me to think of severe indigestion or an esophagus problem. I went through the same problems for quite sometime unsure of one thing the culprit. Try to watch what you eat at night try prilosec and limit smoking if you do.One thing ido know is anxiety. Anxiety will strike anywhere anytime not just the morning.Now if panic attacks and anxiety are the issue it can be for deep regressive things.Nightmares,night terrors,subconscious guilt who knows.In any case if you are still affected by this seek out a medical professional i think if this is the case anxiety medication can help.Usually they offerone of three.Ill list weakest to strongest,valium,klonopin,xanax.If offered buspar pass as i feel you will regretit. Since you have never taken medication valium is a good start however i beieve you should start with a low dose of klonopin as recommended.Hope this will be helpful and best of luck to you.
My anxiety is bad in the morning, too. It hasn’t always been like this but just got bad a week ago. I was on Plaquenil for my rheumatoid arthritis without any bad effects and just got lazy taking it and quit altogether. Well, my wrist has been hurting and showing damage now on an MRI so I started my Plaquenil again a couple weeks ago. I’m wondering if that caused my anxiety or if it’s just this dark time of year or if it’s stress over my boyfriend being bad at handling money. Anyway, I was just put on generic Wellbutrin to add to my 20mg of generic Lexapro. This is my second day on it. Don’t feel great but I don’t feel as bad as I could. Guess I just have to view this as an experiment... Might need to play the ‘what’s the right med for you’ game until I get something that helps. Hopefully this will be it! Anxiety and depression are the worst.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 29 Sep 2009 • 9 answers
Posted 10 Oct 2009 • 6 answers
Posted 24 Mar 2012 • 3 answers
Posted 2 Jun 2013 • 3 answers